# SDR SWI2025F01918

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Out Of Limits
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 1-2 900 LH - LH SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK AND SIDE ROLLER ASSY 0.875 DIA. SLAT TRACK  ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-520-804. REMOVED AND REPLACED LT SLAT TRACK 1-2 FORWARD AND AFT, INBOARD AND OUTBOARD SIDE ROLLERS (4 EACH) IAW AMM 27-81-44-400-801-A01.  OPS TEST GOOD IAW AMM 27-50-00-710-801-A02. SKYWEST TASKCARD 27-520-804-A01.
